# SDR AALA202003019004

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 88,190 hours, 24,692 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E414G2
- Part serial: 98B2034
- Condition: Faulty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO THROTTLE DISCONNECTED ON DECENT COULD NO RENEGADE INOPERABLE. ACCOMPLISHED AUTOFLIGHT BITE TESTS #2, 5, AND 10. FOUND TMC ISSUES. REMOVED AND REPLACED THRUST MANAGEMENT COMPUTER REF AMM 22-31-01. OPS AND BITE TESTS GOOD.
